ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Radio Physics and Radio Astronomy

ISSN 印刷: 2152-274X
ISSN オンライン: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v1.i3.70
pages 241-247

DIFFRACTION OF 3-D GAUSSIAN BEAM WITH CIRCULAR SYMMETRY OF THE FIELD SPACE DISTRIBUTION ON PERMEABLE SCREENS AT SMALL ANGLES OF INCIDENCE

V. V. Yachin
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4, Chervonopraporna St., Kharkiv, 61002, Ukraine
T. L. Zinenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
V. K. Kiseliov
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine; V.N.Karazin Kharkiv National University 4, Svobody sq., 61022, Kharkiv, Ukraine
S. N. Vorobyov
Institute of Radio Astronomy, National Academy of Sciences of Ukraine 4, Mystetstv St., Kharkiv 61002, Ukraine

要約

Scattering of a 3-D Gaussian beam incident at a small angle onto a double-periodic magnetodielectric slab has been formulated and solved. The new formulas for incident and scattered 3-D Gaussian beam fields have been derived in the form of single integrals. These allow reducing the time spent upon numerical calculations of the incident and scattered beam fields and improving their accuracy. The calculations of the 3-D Gaussian beam obliquely incident onto magnetodielectric slab with the derived formulas are illustrated.


Articles with similar content:

DIFFRACTION OF A 3-D GAUSSIAN BEAM WITH CIRCULAR SYMMETRY OF THE SPATIAL FIELD DISTRIBUTION BY PENETRABLE SCREENS
Telecommunications and Radio Engineering, Vol.71, 2012, issue 8
T. L. Zinenko, V. K. Kiseliov, V. V. Yachin
Electromagnetic Wave Scattering by a Superconducting Sphere Located Near a Flat Interface of Two Media
Telecommunications and Radio Engineering, Vol.54, 2000, issue 2
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko, Anatolii Vasilievich Moshinskii
REFLECTION OF PLANE WAVES FROM A FREE SURFACE OF A POROTHERMOELASTIC SOLID HALF-SPACE
Journal of Porous Media, Vol.16, 2013, issue 10
Baljeet Singh
Regularization of a Boundary Value Problem of an Arbitrary Scalar Wave Diffraction by the Spherical Segment. The Neumann Problem
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
Yu. V. Svishchov
Reflection and Refraction of Narrow Gaussian Beam
Telecommunications and Radio Engineering, Vol.53, 1999, issue 9-10
Nikolai Antonovich Khizhnyak, Aleksandr Viktorovich Bakumenko